# SDR FDEA201404060676

- Difficulty date: April 6, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 24,823 hours, 13,587 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340088217
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING SKIN DAMAGED AT 660BB.  REPAIRED IAW TD/J1/S1/00643/2005 & EA6-5730-T0307722.    PERFORM ROTO-PROBE INSPECTION IAW NTM51-10-01 AND NO CRACK FOUND.
